Simple transitive 2-representations via (co)-algebra 1-morphisms

MacKaay, Marco, Mazorchuk, Volodymyr, Miemietz, Vanessa and Tubbenhauer, Daniel (2019) Simple transitive 2-representations via (co)-algebra 1-morphisms. Indiana University Mathematics Journal, 68 (1). pp. 1-33. ISSN 1943-5258

[img] PDF (Accepted manuscript) - Submitted Version
Restricted to Repository staff only until 31 December 2099.

Download (401kB) | Request a copy

Abstract

For any fiat 2-category C, we show how its simple transitive 2-representations can be constructed using coalgebra 1-morphisms in the injective abelianization of C. Dually, we show that these can also be constructed using algebra 1-morphisms in the projective abelianization of C. We also extend Morita–Takeuchi theory to our setup and work out several examples, including that of Soergel bimodules for dihedral groups, explicitly.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 06 Dec 2017 06:06
Last Modified: 01 Sep 2020 23:47
URI: https://ueaeprints.uea.ac.uk/id/eprint/65677
DOI: 10.1512/iumj.2019.68.7554

Actions (login required)

View Item View Item